# SDR SWAA2023041214167

- Difficulty date: March 8, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 38,869 hours, 23,696 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Track
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY TRACK AT RBL 13 BS 767+5 WL 156.<SRM 53-00-53-1A-2 IS APPLICABLE FOR THIS EVALUATION. REMOVED CORROSION DAMAGE IAW SRM 51-10-02. BLENDED AREA MEASURES 1.6'L X 0.9'W X 0.013'D<ORIGINAL MATERIAL THICKNESS: 0.071' REMOVED MATERIAL: 0.013'<REMAINING MATERIAL: 0.058' CAL TOOL: CALIPER ID: ATS1317; SN UNKNOWN; CAL DUE 08/2023;[03] CORROSION DAMAGE FOUND TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-53-1A-2; PARA 4B; (2)(A); FIGURE 103; DETAIL D. MATERIAL LOSS IS MORE THAN 10% OF ORIGINAL MATERIAL THICKNESS.;[04] VERIFIED CORRECTIVE ACTIONS 2 AND 3;[05] SRM 53-00-53-2R-3 IS FOND TO BE APPLICABLE.  PERFORMED DAMAGE CUTOUT OF DAMAGED AREA L=4.2' X W=1' BETWEEN BS 767+3' TO BS 767+7' IAW SRM 53-00-53-2R-3 AND 51-10-02;PERFORM INSPECTION ON CUTOUT AREA TO CHECK FOR FREE CRACK CONDITION.;[08] FABRICATED CHANNEL REPAIR ;USED MATERIAL BAC1509-100688 7050-T6511 ; LOT:1433672 AND LOCATED AND DRILLED AT ACB TRACK BETWEEN BS 767 TO BS 767+11' RBL 13 WL 156 IAW SRM 53-00-53-2R-3 ALTERNATIVE 3. FIG 203;APPLIED CHEMICAL CONVERSION COATING PER AMM 51-21-41-370-802 AND APPLIED PRIMER PER AMM 51-21-72-370-804. REQUEST OK TO INSTALL.;[12] VERIFIED CORRECTION ITEM 11. AND OK TO INSTALL.;[13] PARTIAL WORK. BEGAN INSTALLING FASTENERS A.C.B. FLOOR SUPPORT REPAIR B.S.767+5 RBL 13 PER SRM 53-00-53-2R-3 AND SRM 51-40-02-0G-0.;[14] COMPLETED INSTALLATION OF B.S. 767+5 RBL 13 REPAIR CHANNEL PER SRM 53-00-53-2RB-3 AND SRM 51-40-02-0G-0.;
